Differential and Integral Equations

Existence of solution for a anisotropic equation with critical exponent

Claudianor Oliveira Alves and Abdallah El Hamidi

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


Using variational methods we establish existence of nontrivial solutions for the following class of anisotropic critical problem $$ {(P_{\lambda})} \qquad \left \{ \begin{array}{l} - \displaystyle \sum_{i=1}^{N} \frac{\partial}{\partial x_{i}} \Big ( \Big | \frac{\partial u}{\partial x_{i}} \Big |^{p_{i}-2}\frac{\partial u}{\partial x_{i}} \Big )= \lambda f(u) + g(u) , \quad \mbox{in} \quad \Omega \\ u \geq 0, \quad \mbox{in} \quad \Omega \\ u=0, \quad \mbox{on} \quad \partial \Omega , \end{array} \right. $$ where $\Omega$ is a bounded domain with smooth boundary in $\mathbb{R}^N$, $\lambda$ is a positive parameter, $g(u)$ behaves like $|u|^{p^*-2}u$, $p^{*}$ is the critical exponent for this class of problem and $f$ is a continuous function verifying some adequate assumptions.

Article information

Differential Integral Equations, Volume 21, Number 1-2 (2008), 25-40.

First available in Project Euclid: 20 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35J60: Nonlinear elliptic equations
Secondary: 35B05: Oscillation, zeros of solutions, mean value theorems, etc. 35B33: Critical exponents 35J20: Variational methods for second-order elliptic equations 47J30: Variational methods [See also 58Exx] 58E05: Abstract critical point theory (Morse theory, Ljusternik-Schnirelman (Lyusternik-Shnirel m an) theory, etc.)


Alves, Claudianor Oliveira; El Hamidi, Abdallah. Existence of solution for a anisotropic equation with critical exponent. Differential Integral Equations 21 (2008), no. 1-2, 25--40. https://projecteuclid.org/euclid.die/1356039057

Export citation